Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


A cohomological pairing of half-forms

Author: P. L. Robinson
Journal: Trans. Amer. Math. Soc. 301 (1987), 251-261
MSC: Primary 58F06; Secondary 17B10, 53C57
MathSciNet review: 879572
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Blattner and Rawnsley have constructed half-forms for regular polarizations of arbitrary index. We show how to pair these half-forms into a line bundle fashioned purely from the symplectic data, with no assumption on the intersection of the polarizations. Our pairing agrees with the regular BKS pairing when the polarizations are positive.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F06, 17B10, 53C57

Retrieve articles in all journals with MSC: 58F06, 17B10, 53C57

Additional Information

PII: S 0002-9947(1987)0879572-7
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia